# SDR IPXA10659595

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A420H
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT FLOOR DAMAGED AT 8L AFT OF RT PANEL 1" HOLE.  MFG AND INSTALLED NEW PANEL IAW B767-5320-9693G AND B767 MM53-01-06-4.
